# SDR SWIA2019122747236

- Difficulty date: November 14, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AUX. SPAR ASSEMBLY FITTING IS CRACKED AT AFT SIDE MLG TRUNNION.   REMOVED AND REPLACED THE RT AUX SPAR FITTING ASSEMBLY.
